# SDR CA980707029

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 425
- Engine: Pwa PT6A112
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1CH1066
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, PILOT SELECTED GEAR DOWN AND HAD NO NOSE GEAR INDICATION.  RECYCLED GEAR AND RECEIVED ALL GREEN LIGHTS, BUT ALSO HAD A GEAR INTRANSIT AND HYDRAULIC PRESSURE ON LIGHT.  PULLED ALTERNATE GEAR EXTENSION WHICH PUTS 2,000 PSI ON DOWN SIDE AND LANDED OK.  FOUND DOWNLOCK MICROSWITCH OUT OF RIG.  ADJUSTED AIRCRAFT SERVICEABLE.
